Queloques Remarques Sur Les Hypermatrices

Mirko Stojaković

Publications de l'Institut Mathématique (1957)

  • Volume: 11, Issue: 17, page 33-42
  • ISSN: 0350-1302

How to cite


Mirko Stojaković. "Queloques Remarques Sur Les Hypermatrices." Publications de l'Institut Mathématique 11.17 (1957): 33-42. <http://eudml.org/doc/257242>.

author = {Mirko Stojaković},
journal = {Publications de l'Institut Mathématique},
keywords = {linear algebra, polynomials, forms},
language = {fre},
number = {17},
pages = {33-42},
publisher = {Matematički institut SANU},
title = {Queloques Remarques Sur Les Hypermatrices},
url = {http://eudml.org/doc/257242},
volume = {11},
year = {1957},

AU - Mirko Stojaković
TI - Queloques Remarques Sur Les Hypermatrices
JO - Publications de l'Institut Mathématique
PY - 1957
PB - Matematički institut SANU
VL - 11
IS - 17
SP - 33
EP - 42
LA - fre
KW - linear algebra, polynomials, forms
UR - http://eudml.org/doc/257242
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.